# SDR 96ZZZM1381

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flex Tube
- Part number: 1149100683
- Condition: Split
- Location: Rt Eng
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 453 - JAX-TPA - RIGHT ENGINE FIRE WARNING ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED EXHAUST FLEX.
